# SDR CA080206013

- Difficulty date: January 29, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB AT FL150, THE LOW OIL PRESSURE WARNING ANNUNCIATED AND PRESSURE WAS OBSERVED TO DROP TO 35 PSIG. THE ENGINE WAS SHUTDOWN BY THE CREW WHEN THE PRESSURE REDUCED TO 20 PSIG AND THE AC RETURNED TO BASE.  POST FLIGHT INVESTIGATION INDICATES THAT THE OIL FILLER CAP MAY NOT HAVE BEEN PROPERLY SECURED PRIOR TO THE FLIGHT. (TC NR 20080206013)
